Universality and models for semigroups of operators on a Hilbert space

Célariès, B, Chalendar, I and Partington, JR orcid.org/0000-0002-6738-3216 (2019) Universality and models for semigroups of operators on a Hilbert space. Journal of Operator Theory, 82 (1). pp. 173-188. ISSN 0379-4024

Abstract

Metadata

Authors/Creators:
Keywords: universal operator; C 0 -semigroup; Wold-type decomposition; concave operator; reproducing kernel; Toeplitz operator
Dates:
  • Published: 28 July 2019
  • Accepted: 18 September 2018
  • Published (online): 28 July 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 26 Sep 2018 14:36
Last Modified: 25 Jul 2019 15:13
Status: Published
Publisher: Academia Romana
Identification Number: https://doi.org/10.7900/jot.2018apr12.2232

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics